# SDR DALA2022122008231

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 29,022 hours, 11,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2544916) DURING INSPECTION FOUND CORROSION ON WEB (SCUFF PLATE AREA) BTW STA 440 TO 495 AND RBL 25 AT FWD CARGO COMPARTMENT. WEB (SCUFF PLATE AREA) BTW STA 440 TO 495 AND RBL 25 AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-900ER SRM 51-40-02-0G.
